VOL. 65 · NO. 4 | October, 2013
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 65 (4), (October, 2013)
No abstract available
Articles
Masafumi MURAI
J. Math. Soc. Japan 65 (4), 1037-1054, (October, 2013) DOI: 10.2969/jmsj/06541037
KEYWORDS: Alperin's weight conjecture, $p$-solvable groups, $p$-blocks, Green correspondence, 20C20
Mahender SINGH
J. Math. Soc. Japan 65 (4), 1055-1078, (October, 2013) DOI: 10.2969/jmsj/06541055
KEYWORDS: cohomology algebra, finitistic space, index of involution, Leray spectral sequence, orbit space, Smith-Gysin sequence, 57S17, 55R20, ‎55M20
Hisashi OKAMOTO
J. Math. Soc. Japan 65 (4), 1079-1099, (October, 2013) DOI: 10.2969/jmsj/06541079
KEYWORDS: Blow-up, Critical exponent, Navier-Stokes equations, 35B44, 35B33, 35Q30
Satoshi YAMAJI
J. Math. Soc. Japan 65 (4), 1101-1115, (October, 2013) DOI: 10.2969/jmsj/06541101
KEYWORDS: Toeplitz operator, essential norm, Bergman space, bounded homogeneous domain, minimal domain, 47B35, 32A25
Hiroshi TAMARU
J. Math. Soc. Japan 65 (4), 1117-1134, (October, 2013) DOI: 10.2969/jmsj/06541117
KEYWORDS: quandles, symmetric spaces, two-point homogeneous Riemannian manifolds, 57M25, 53C30
Hiroshi IRIYEH, Takashi SAKAI, Hiroyuki TASAKI
J. Math. Soc. Japan 65 (4), 1135-1151, (October, 2013) DOI: 10.2969/jmsj/06541135
KEYWORDS: Lagrangian Floer homology, Hermitian symmetric space, real form, 2-number, Arnold-Givental inequality, 53D40, 53D12
S. Öykü YURTTAŞ
J. Math. Soc. Japan 65 (4), 1153-1168, (October, 2013) DOI: 10.2969/jmsj/06541153
KEYWORDS: geometric intersection, Dynnikov coordinates, 57N16, 57N37, 57N05
Kenichiro TANABE, Hiromichi YAMADA
J. Math. Soc. Japan 65 (4), 1169-1242, (October, 2013) DOI: 10.2969/jmsj/06541169
KEYWORDS: vertex operator algebra, orbifold, Leech lattice, 17B69, 17B68
Gian Mario BESANA, Maria Lucia FANIA, Flaminio FLAMINI
J. Math. Soc. Japan 65 (4), 1243-1272, (October, 2013) DOI: 10.2969/jmsj/06541243
KEYWORDS: Hilbert scheme, special threefolds, vector bundles, ruled varieties, 14J30, 14M07, 14N25, 14N30
Daisuke FUJIWARA
J. Math. Soc. Japan 65 (4), 1273-1318, (October, 2013) DOI: 10.2969/jmsj/06541273
KEYWORDS: Feynman path integrals, integration by parts, quantum mechanics, Feynman propagator, Schrödinger equation, semiclassical techniques, Wiener integrals, 81S40, 35A08, 46T12, 58D30, 81Q20
Caucher BIRKAR
J. Math. Soc. Japan 65 (4), 1319-1328, (October, 2013) DOI: 10.2969/jmsj/06541319
KEYWORDS: minimal models, log canonical algebra, finite generation, 14E30
Kōjun ABE, Kazuhiko FUKUI
J. Math. Soc. Japan 65 (4), 1329-1336, (October, 2013) DOI: 10.2969/jmsj/06541329
KEYWORDS: diffeomorphism group, uniformly perfect, non-trivial quasimorphism, compact manifold pair, 57R50, 58D05
Rahul PANDHARIPANDE, Aaron PIXTON
J. Math. Soc. Japan 65 (4), 1337-1372, (October, 2013) DOI: 10.2969/jmsj/06541337
KEYWORDS: enumerative geometry, sheaves, stable pairs, descendents, 14N35, 14M25
Back to Top